# SDR USAABB07090

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 83,148 hours, 16,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  NO FURTHER PROBLEMS.
